# SDR 97ZZZX1346

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117CH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7061
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000103001
- Condition: Failed
- Location: Cockpit
- Component: RT450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WILL NOT RECEIVE.  DID NOT WORK WHEN INSTALLED.
